American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] W. C. Brown. Some splitting theorems for algebras over commutative rings . Trans. Amer. Math. Soc. 162 (1971) 303-315. MR 0284428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. S. Erickson and S. Montgomery. The prime radical in special Jordan rings . Trans. Amer. Math. Soc. 156 (1971) 155-164. MR 0274543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Moss E. Sweedler. Weakening a theorem on divided powers . Trans. Amer. Math. Soc. 154 (1971) 427-428. MR 0279162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wolmer V. Vasconcelos. Flat modules over commutative noetherian rings . Trans. Amer. Math. Soc. 152 (1970) 137-143. MR 0265341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard R. Patterson. The Hasse invariant of a vector bundle . Trans. Amer. Math. Soc. 150 (1970) 425-443. MR 0268893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard G. Montgomery. Structures determined by prime ideals of rings of functions . Trans. Amer. Math. Soc. 147 (1970) 367-380. MR 0256174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Civin and C. C. White. Maximal closed preprimes in Banach algebras . Trans. Amer. Math. Soc. 147 (1970) 241-260. MR 0254591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Ramras. Maximal orders over regular local rings of dimension two . Trans. Amer. Math. Soc. 142 (1969) 457-479. MR 0245572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John O. Kiltinen. Inductive ring topologies . Trans. Amer. Math. Soc. 134 (1968) 149-169. MR 0228474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eugene A. Klotz. Isomorphisms of simple Lie rings . Trans. Amer. Math. Soc. 130 (1968) 337-352. MR 0223418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seth Warner. Locally compact vector spaces and algebras over discrete fields . Trans. Amer. Math. Soc. 130 (1968) 463-493. MR 0223853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Louis J. Ratliff. Two notes on locally Macaulay rings . Trans. Amer. Math. Soc. 119 (1965) 399-406. MR 0179200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Gilmer and Jack Ohm. Primary ideals and valuation ideals . Trans. Amer. Math. Soc. 117 (1965) 237-250. MR 0169871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Lissner. Outer product rings . Trans. Amer. Math. Soc. 116 (1965) 526-535. MR 0186687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert W. Gilmer and Joe Leonard Mott. Multiplication rings as rings in which ideals with prime radical are primary . Trans. Amer. Math. Soc. 114 (1965) 40-52. MR 0171803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward D. Davis. Overrings of commutative rings. II. Integrally closed overrings . Trans. Amer. Math. Soc. 110 (1964) 196-212. MR 0156868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. H. Feller and E. W. Swokowski. Reflective $N$-prime rings with the ascending chain condition . Trans. Amer. Math. Soc. 99 (1961) 264-271. MR 0120254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. H. Feller and E. W. Swokowski. Erratum to ``Reflective $N$-prime rings with the ascending chain condition'' . Trans. Amer. Math. Soc. 101 (1961) 555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. C. Courter. Maximal commutative algebras of linear transformations . Trans. Amer. Math. Soc. 101 (1961) 177-199. MR 0130894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eben Matlis. Modules with descending chain condition . Trans. Amer. Math. Soc. 97 (1960) 495-508. MR 0169879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stephen U. Chase. Direct products of modules . Trans. Amer. Math. Soc. 97 (1960) 457-473. MR 0120260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Maurice Auslander and Oscar Goldman. The Brauer group of a commutative ring . Trans. Amer. Math. Soc. 97 (1960) 367-409. MR 0121392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maurice Auslander and Oscar Goldman. Maximal orders . Trans. Amer. Math. Soc. 97 (1960) 1-24. MR 0117252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alex Rosenberg and Daniel Zelinsky. On Amitsur's complex . Trans. Amer. Math. Soc. 97 (1960) 327-356. MR 0121391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harley Flanders. The meaning of the form calculus in classical ideal theory . Trans. Amer. Math. Soc. 95 (1960) 92-100. MR 0113913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. A. Beaumont and R. S. Pierce. Partly invariant submodules of a torsion module . Trans. Amer. Math. Soc. 91 (1959) 220-230. MR 0107668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. A. Beaumont and R. S. Pierce. Partly transitive modules and modules with proper isomorphic submodules . Trans. Amer. Math. Soc. 91 (1959) 209-219. MR 0107667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edmund H. Feller. Primary intersections for two sided ideals of a Noetherian matrix ring. . Trans. Amer. Math. Soc. 90 (1959) 336-339. MR 0104709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Drury W. Wall. Characterizations of generalized uniserial algebras . Trans. Amer. Math. Soc. 90 (1959) 161-170. MR 0101257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Howard A. Osborn. A class of bilinear forms . Trans. Amer. Math. Soc. 90 (1959) 485-498. MR 0103900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2